# SDR SWAA2012120310138

- Difficulty date: November 7, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 16,154 hours, 9,598 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: 181A8065
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER FWD UPPER SLIDING SEAL CRACKED.  INSTALLED UPPER RIGHT SLIDING SEAL AND LINK ASSEMBLY FITTING PER AMM CLEARING #79601 CLOSING LOG PAGE 8415267.
